# SDR SWAA2021082304954

- Difficulty date: August 6, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN FWD CARGO BAY BS 500C LBL 25 WL 155 ; / [01] REMOVED FWD CARGO BAY INTERCOSTAL BS 500B-500C LBL 25 WL 155 IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW INTERCOSTAL BS 500B-500C LBL 25 WL 155; PER SRM 51-40-05 AND DWG 143A7505 SH118. OK TO INSTALL; [03] VERIFIED DRILL LOCATION AND DRILL UP PER SRM 51-40-05 AND DWG 143A7505 SH118. OK TO INSTALL; [04] INSTALLED FWD CARGO BAY INTERCOSTAL BS 500B-500C LBL 25 WL 155 IAW SRM 51-40-02 AND DWG 143A7505 SH 118.; [05] VERIFIED INSTALLATION OF THE INTERCOSTAL BS 500B-500C LBL 25 WL 155 IAW SRM 51-40-02 AND DWG 143A7505 SH 118; [06] UPDATED MEASUREMENTS; [07] VERIFIED MEASUREMENTS; [08] VERIFIED JOB TASK IS ACCOMPLISHED PER SRM 51-40-02; AND BOEING DWG 143A7505.
